null

HealthA2Z® Allergy Relief | 200 Caplets |

(No reviews yet) Write a Review
$4.99
SKU:
FPA090
UPC:
369168048980

Product Overview

HealthA2Z Allergy Relief, Diphenhydramine 25mg, 200 Caplets

HealthA2Z Allergy Relief Diphenhydramine 25mg relieves indoor and outdoor allergy symptoms. It is effective and safe when treating allergy related symptoms such as red and inflamed eyes, runny nose, sneezing, itchy watery eyes hives, rashes and other allergy symptoms caused either by seasonal irritants or other allergy producing annoyances.

Active ingredient (in each capsule): Diphenhydramine HCl 25 mg

Reviews

(No reviews yet) Write a Review